Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2021, Volume 76, Issue 2(458), Pages 177–178 (Mi umn9992)  

Brief Communications

Quantization of linear systems of differential equations with a quadratic invariant in a Hilbert space

V. V. Kozlov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 075-15-2020-788
This research was carried out with the support of the Ministry of Education and Science of the Russian Federation (agreement no. 075-15-2020-788).


DOI: https://doi.org/10.4213/rm9992

Full text: PDF file (332 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2021, 76:2, 357–359

Bibliographic databases:

MSC: 37K06, 81S08
Received: 05.01.2021

Citation: V. V. Kozlov, “Quantization of linear systems of differential equations with a quadratic invariant in a Hilbert space”, Uspekhi Mat. Nauk, 76:2(458) (2021), 177–178; Russian Math. Surveys, 76:2 (2021), 357–359

Citation in format AMSBIB
\Bibitem{Koz21}
\by V.~V.~Kozlov
\paper Quantization of linear systems of differential equations with a quadratic invariant in a Hilbert space
\jour Uspekhi Mat. Nauk
\yr 2021
\vol 76
\issue 2(458)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn9992}
\crossref{https://doi.org/10.4213/rm9992}
\elib{https://elibrary.ru/item.asp?id=46906428}
\transl
\jour Russian Math. Surveys
\yr 2021
\vol 76
\issue 2
\pages 357--359
\crossref{https://doi.org/10.1070/RM9992}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000701485200001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85110464422}


Linking options:
  • http://mi.mathnet.ru/eng/umn9992
  • https://doi.org/10.4213/rm9992
  • http://mi.mathnet.ru/eng/umn/v76/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:187
    References:19
    First page:44

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021